Numerical Analysis and Scientific Computing

[396] Analysis of a fourth order finite difference method for the incompressible Boussinesq equations

Cheng Wang University of Tennessee Jian-Guo Liu University of Maryland Hangs Johnston University of Michigan, Department of Mathematics, USA

Numerical Analysis and Scientific Computing mathscidoc:1702.25045

Numerische Mathematik, 97, (3), 555–594, 2004.5
[ Download ] [ 2017-02-09 10:11:44 uploaded by jianguo ] [ 1598 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[397] A numerical study of turbulent flame speeds of curvature and strain G-equations in cellular flows

Yu-Yu Liu Jack Xin Yifeng Yu

Numerical Analysis and Scientific Computing mathscidoc:1912.43890

Physica D: Nonlinear Phenomena, 243, (1), 20-31, 2013.1
[ Download ] [ 2019-12-24 21:04:54 uploaded by Jack_Xin ] [ 1598 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[398] Gauge finite element method for incompressible flows

Weinan E a Courant Institute of Mathematical Sciences Jian-Guo Liu University of Maryland

Numerical Analysis and Scientific Computing mathscidoc:1702.25058

INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN FLUIDS, 34, (8), 701-710, 2000.4
[ Download ] [ 2017-02-09 11:37:20 uploaded by jianguo ] [ 1588 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[399] An adaptive dynamically low-dimensional approximation method for multiscale stochastic diffusion equations

Zhiwen Zhang Sai-Mang Pun

Numerical Analysis and Scientific Computing mathscidoc:1912.431043

Journal of Computational and Applied Mathematics, 356, 302-313, 2019.2
[ Download ] [ 2019-12-24 21:14:41 uploaded by Zhiwen_Zhang ] [ 1588 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[400] Simple finite element numerical simulation of incompressible flow over non-rectangular domains and the super-convergence analysis

Yunhua Xue Nankai University Cheng Wang University of Massachusetts Dartmouth Jian-Guo Liu Duke University

Numerical Analysis and Scientific Computing mathscidoc:1702.25023

Journal of Scientific Computing, 65, (3), 1189–1216, 2015.12
[ Download ] [ 2017-02-07 23:34:19 uploaded by jianguo ] [ 1586 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved